Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
linpasta

Breakouts From Acneorg Cleanser?

Recommended Posts

Hi,

I just bought the acneorg cleanser, would like to know if anyone experienced any breakouts from it?

Has anyone tried using it to remove makeup?

Advise please

Thank you

Share this post


Link to post
Share on other sites

I guarantee the cleanser didn't cause your breakout. Are you using it with the other Acne.org products? Details would be appreciated.

Share this post


Link to post
Share on other sites

You can't blame the cleanser (or any product) unless you've gotten completely clear skin & used a product which you know caused you to break out. If you're beginning the regimen, there are too many variables that would cause you to break out, such as experimenting with application techniques, not being gentle enough, etc. Just follow the regimen precisely. Know & understand the instructions. Also, are you using a moisturizer? Jojoba oil probably isn't enough unless you're just spot treating.

Edited by Control Panel

Share this post


Link to post
Share on other sites

I have been using the acne.org products for four days now and so far the use of these products has made more spots surface on my face. Is this normal for when first starting the acne.org regimen?

Share this post


Link to post
Share on other sites

I have been using the acne.org products for four days now and so far the use of these products has made more spots surface on my face. Is this normal for when first starting the acne.org regimen?

Yes, it's normal. The BP is bringing newly formed acne to the surface quicker than if you had left it untreated.

Share this post


Link to post
Share on other sites

so its the BP that is making us breakout?

No. The acne was already formed before you even started using the BP. If you think about it, BP is an exfoliant. As soon as BP touches your skin, it breaks down into oxygen & benzoic acid. The oxygen kills the acne-bacteria; the benzoic acid dries your skin, which causes it to flake off. This renews the skin & therefore brings the already formed acne to the surface quicker. It's normal.

Share this post


Link to post
Share on other sites

so its the BP that is making us breakout?

No. The acne was already formed before you even started using the BP. If you think about it, BP is an exfoliant. As soon as BP touches your skin, it breaks down into oxygen & benzoic acid. The oxygen kills the acne-bacteria; the benzoic acid dries your skin, which causes it to flake off. This renews the skin & therefore brings the already formed acne to the surface quicker. It's normal.

why are u so sure the cleanser isnt making me breakout? my skin has been clear for 2 months and i have been using BP for awhile but with a different cleanser.. just recently swtiched it to acneorg cleanser.

so its the BP that is making us breakout?

No. The acne was already formed before you even started using the BP. If you think about it, BP is an exfoliant. As soon as BP touches your skin, it breaks down into oxygen & benzoic acid. The oxygen kills the acne-bacteria; the benzoic acid dries your skin, which causes it to flake off. This renews the skin & therefore brings the already formed acne to the surface quicker. It's normal.

Share this post


Link to post
Share on other sites

Are you using the cleanser correctly, meaning gently cleansing for 10 seconds or fewer? Are you using it to remove makeup?

Of all products, the cleanser would seem least likely to break you out, considering that it shouldn't be on your face for more than 10 seconds.

Share this post


Link to post
Share on other sites

Are you using the cleanser correctly, meaning gently cleansing for 10 seconds or fewer? Are you using it to remove makeup?

Of all products, the cleanser would seem least likely to break you out, considering that it shouldn't be on your face for more than 10 seconds.

Yes, I follow as instructed.. 10-12hrs apart. wash 2x daily.

Share this post


Link to post
Share on other sites

I have been using the benzoyl peroxide along with the other products in the regimen for almost two weeks and my skin is being effected severely by the use of the benzoyl peroxide - my skin suffers with a constant stinging sensation and is very red. My cheeks are also quite puffy. The stinging and redness of my skin worsens each day. I'm applying over half a pump of BP morning and night as it recommends on the website to increase the dosage of BP by week two. Should I reduce the amount of BP I'm using or continue to increase the dosage as it recommends?

Share this post


Link to post
Share on other sites

I have been using the benzoyl peroxide along with the other products in the regimen for almost two weeks and my skin is being effected severely by the use of the benzoyl peroxide - my skin suffers with a constant stinging sensation and is very red. My cheeks are also quite puffy. The stinging and redness of my skin worsens each day. I'm applying over half a pump of BP morning and night as it recommends on the website to increase the dosage of BP by week two. Should I reduce the amount of BP I'm using or continue to increase the dosage as it recommends?

You may be allergic. I'd check w/ a doctor.

Share this post


Link to post
Share on other sites

the acne.org cleanser doesn't remove my makeup so I got the first aid beauty cleanser from sephora, its so gentle and takes off all my makeup, there are so many reviews on it online you should check it out

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×